# SDR 2006UALA01278

- Difficulty date: June 29, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 38,508 hours, 13,741 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Door 1r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE FAILS EXT LOADS TEST IN EMERGENCY LIGHTS TEST. REPLACED SLIDE 1R PER AMM 25-62-44.
